Journals / Konuralp Journal of Mathematics / 2026 / Volume: 1 Issue: 1

THE HADAMARD TYPE INEQUALITIES FOR m−CONVEX FUNCTIONS

Pages
—
Publication Date
2013-06-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Some applications to special means of real numbers are given

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we obtained some new Hadamard-Type inequalitiesfor functions whose derivatives absolute values are m−convex.
📊
Key Findings & Data:In this paper, we obtained some new Hadamard-Type inequalitiesfor functions whose derivatives absolute values are m−convex.
💡
Conclusion & Impact:Some applications to special means of real numbers are given
🔬Design:Article
📍Scope:Comprehensive Sample
⚙️Variables:Hermite-Hadamard’s inequality · m−Convex · H¨older inequality

Abstract

In this paper, we obtained some new Hadamard-Type inequalitiesfor functions whose derivatives absolute values are m−convex. Some applications to special means of real numbers are given

🔖

Cite This Article

Yıldız, Ç., MustafaGürbüz, M., Ocakakdemir, A. (2013). THE HADAMARD TYPE INEQUALITIES FOR m−CONVEX FUNCTIONS. Konuralp Journal of Mathematics, Volume: 1 Issue: 1. https://ajindex.com/articles/1521998

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (13)

  1. H. Kavurmacı, M. Avcı, M.E. ¨Ozdemir, New inequalities of Hermite-Hadamard’s type for convex functions with applications, Journal of Inequalities and Applications, 2011, 2011:86.
  2. G. Toader, Some generalizations of the convexity, Proceedings of The Colloquium On Ap- proximation and Optimization, Univ. Cluj-Napoca, Cluj-Napoca, 1984, 329-338.
  3. S.S. Dragomir, Two mappings in connection to Hadamard’s inequalities, J.Math. Anal. Appl., 167(1992), 49-56.
  4. U.S. Kırmacı, Inequalities for differentiable mappings and applications to special means of real numbers to midpoint formula, Appl. Math. Comp. 147(2004), 137-146.
  5. G.S. Yong, D.Y. Hwang and K.L. Tseng, Some inequalitiesfor differentiable convex and concave mappings, Comp. Math. Appl., 47(2004), 207-216.
  6. M.K. Bakula, M.E. ¨Ozdemir and J. Pe´cari´c, Hadamard type inequalities for m−convex and (α, m)-convex functions, J. Inequal. Pure and Appl. Math., 9(4) (2008), Article 96.
  7. S.S. Dragomir and G. Toader, Some inequalities for m−convex functions, Studia Univ. Babes- bolyai. Mathematica, 38(1993), 1, 21-28.
  8. S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Type In- equalities and Applications, RGMIA Monographs, Victoria University, 2000. [ONLINE: http://ajmaa.org/RGMIA/monographs/hermite hadamard.html].
  9. ATAT ¨URK UNIVERSITY, K. K. EDUCATION FACULTY, DEPARTMENT OF MATH
  10. EMATICS,25240, CAMPUS, ERZURUM, TURKEY E-mail address: [email protected] GRADUATE SCHOOL OF NATURAL AND APPLIED SCIENCES, A ˘GRI ˙IBRAH˙IM
  11. C¸ EC¸ EN UNIVERSITY, A ˘GRI, TURKEY E-mail address: [email protected] A ˘GRI ˙IBRAH˙IM C¸ EC¸ EN UN˙IVERSITY, FACULTY OF SCIENCE AND ARTS, DE
  12. PARTMENT OF MATHEMATICS, 04100, CAMPUS, A ˘GRI, TURKEY E-mail address: [email protected]
  13. S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Type In- equalities and Applications, RGMIA Monographs, Victoria University, 2000. [ONLINE: http://ajmaa.org/RGMIA/monographs/hermite hadamard.html].